C.R. BARD, INC. (BASD) -3006260740 POWERPICC 5F SINGLE-LUMEN POLYURETHANE CATHETER RADIOLOGY BASIC TRAY; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Model Number |
3175155 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/08/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
Event or Problem Description
It was reported via health (b)(6) medical devices online database: (b)(4.No other information regarding the event was provided.